About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 739462, 12 pages
http://dx.doi.org/10.1155/2013/739462
Research Article

The Order Completion Method for Systems of Nonlinear PDEs: Solutions of Initial Value Problems

Department of Mathematics and Applied Mathematics, University of Pretoria, Lynwood Road, Pretoria 0002, South Africa

Received 18 July 2012; Revised 11 September 2012; Accepted 16 September 2012

Academic Editor: Svatoslav Stanek

Copyright © 2013 Jan Harm van der Walt. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jan Harm van der Walt, “The Order Completion Method for Systems of Nonlinear PDEs: Solutions of Initial Value Problems,” Abstract and Applied Analysis, vol. 2013, Article ID 739462, 12 pages, 2013. doi:10.1155/2013/739462